Volume 20, Number 3, September 2015

Table of Contents

Articles

TRIPLED COMMON FIXED POINT THEOREMS IN PARTIALLY ORDERED b−METRIC SPACES AND ITS APPLICATION TO INTEGRAL EQUATIONS PDF
Reza Arab 337-363
STRONG CONVERGENCE FOR BREGMAN RELATIVELY NONEXPANSIVE MAPPINGS IN REFLEXIVE BANACH SPACES AND APPLICATIONS PDF
Jing Zhao, Shengnan Wang 365-379
A NEW EXPLICIT ITERATIVE ALGORITHM FOR SOLVING SPLIT VARIATIONAL INCLUSION PROBLEM PDF
Cuijie Zhang, Zhihui Xu 381-392
EXISTENCE OF WEAK SOLUTIONS FOR THE QUASI-STATE FLOW OF BLOOD AND MATHEMATICAL COAGULATION MODELLING PDF
Abdelbaki Merouani, Farid Messelmi 393-418
BALL CONVERGENCE THEOREMS FOR KING’S FOURTH-ORDER ITERATIVE METHODS UNDER WEAK CONDITIONS PDF
Ioannis K. Argyros, Santhosh George 419-428
SOME FIXED POINT THEOREMS FOR GENERALIZED T-CONTRACTION MAPPING IN COMPLETE CONE METRIC SPACES PDF
G. S. Saluja 429-440
AN OPERATOR PRESERVING INEQUALITIES BETWEEN A POLYNOMIAL AND ITS POLAR DERIVATIVES PDF
S. L. Wali, A. Liman 441-451
THE EXISTENCE OF DETERMINISTIC RANDOM GENERALIZED VECTOR EQUILIBRIUM PROBLEMS PDF
Jong Kyu Kim, . Salahuddin 453-464
STABILITY OF THE PERTURBED ISHIKAWA APPROXIMATION ALGORITHM FOR GNOVI IN ORDERED BANACH SPACE PDF
Hong Gang Li, Xian Bing Pan, Shi Yun Shen, Mao Ming Jin 465-478
GROWTH OF A POLYNOMIAL NOT VANISHING INSIDE A DISK PDF
N. A. Rather, Suhail Gulzar, K. A. Thakur 479-489
RESULTS ON N-TUPLED COINCIDENCE AND FIXED POINTS IN PARTIALLY ORDERED G-METRIC SPACES VIA SYMMETRIC (φ, ψ)-CONTRACTIONS PDF
Deepak Singh, Varsha Chauhan, Vishal Joshi 491-516


ISSN: 1229-1595 (Print), 2466-0973 (Online)